# SDR MASA200602332

- Difficulty date: September 23, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 8,929 hours, 6,618 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Rudder Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2946 SEA.  RUDDER LIMIT FAULT STATUS.  CONTRACT MX PERFORMED SPOST1.  NO FURTHER DEFECTS NOTED.
